# SDR QXEA2014112700964

- Difficulty date: November 27, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 32,784 hours, 34,301 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Block
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WING INSPECTION LIGHT CIRCUIT BREAKER TRIPPED. DIVERTED, LANDING UNEVENTFUL. R & R NR 1 ENGINE INSPECTION LIGHT MATRIX BLOCK.  OPS CHECK TO LT WING INSPECTION LIGHTS & LT ENGINE INSPECTION LIGHT GOOD.  CIRCUIT BREAKER REMAINED SET.  RETURNED TO SERVICE.
